# SDR SWAA2023010484253

- Difficulty date: December 21, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 45,146 hours, 27,359 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Faulty
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WINDSCREEN EMERGENCY FLASHLIGHTS, LIGHT DOES NOT FLASH ONCE EVERY 10 SECONDS.   REMOVED AND REPLACED AFT WINDSCREEN EMERGENCY FLASHLIGHTS BATTERIES IAW AMM 25-64-00-900-806.
